Posted by: IceMaiden | 2009-09-04

Blood in stool

I had a heamorrhoidectomy 10 July 2009. Five weeks later (14/8), I was still constipated and I had blood in my poo. I drank a lot of water, ate prunes every night, high fibre cereal, fruit etc. On 15 August I started drinking Glucophage and since then I had diarrhea every day. But I noticed blood in my poo again. Is it still something to do with the heamorrhoidectomy? Please give me some advice...

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Ice Maiden

The diarrhea is most probably caused by the Glucophage, as this is one of the side effects. The blood in your stools can however not be caused by the heamorrhoidectomy anymore and I strongly suggest that you consult a gastroenterologist for a colonoscopy.


Dr Arnich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.